# SDR JJBA20240328093

- Difficulty date: March 6, 2024
- Submitted: March 28, 2024
- Operation: Air carrier
- Aircraft: N16183
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500914
- Aircraft time: 41,383 hours, 28,295 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: UNKNOWN
- Condition: Cracked
- Location: Frms 35-39
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CF3, CRACKS (2X) FOUND ON LH OMEGA BEAM #4 FLOOR STRUCTURE BTW FR 35-39. LH OMEGA BEAM #4 AT FR 36 CUTOUT PERFORM. LH OMEGA BEAM #4 AT FR 37 CUTOUT. LH OMEGA BEAM #4 AT FR36 AND FR 37 REPAIRED
